# SDR QXEA9700779

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- System (JASC): 2760 · Drag Control System
- Part: Switches
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BLI - ROLL SPOILER INBOARD/OUTBOARD CAUTION LIGHTS AND ADVISORY LIGHTS ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  CLEANED AND LUBRICATED SWITCHES ON QUADRANT.  OPERATIONAL CHECK IS GOOD, NO COMPONENTS WERE REPLACED.
